ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, L, ø 28/+3.5, TAPER 12/14; PROSTHESIS, HIP
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Joint Dislocation (2374)
| Date of Event |
09/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item # ep-200146, act artic e1 hip brg 28x40mm, lot # 66035664; item # 110024462, g7 dual mobility liner 40mm d, lot # 66006305; item # 31-323230, 3.2mmx30mm rnglc+ acet drl bit, lot #66103730; item # 110010263, g7 osseoti multihole 50mm d, lot # 7499300; item # 010000996, g7 screw 6.5mm x 15mm, lot #7160391; item # 8011-20-20, allen medullary cement plug, lot # 66032745; item # 010000998, g7 screw 6.5mm x 25mm, lot # 7543654; item # 110024462, g7 dual mobility liner 40mm d, lot # 66006305.G2: report source australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported patient underwent hip revision approximately 1 year post implantation due to a disassociated dual mobility.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.No product was returned for evaluation.Several intra-op pictures were received.On one picture the biolox ceramic femoral head can be seen implanted on the stem.A review of all relevant device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Medical records were not provided.However, two documents with stickers were submitted.One document, stickers 2, shows a part of a surgery report with the label attached to it.The date of surgery or other relevant data cannot be identified.The reported event mentions a disassociated dual mobility.The following information was received: were there any contributing conditions related to the event: yes, fall.Therefore, it can be highly assumed that the disassociated dual mobility occurred due to the fall.However, as no further information is available, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.